# SDR AALA202405095153

- Difficulty date: April 26, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 951 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT STA 951, RBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
